# SDR 95ZZZX5952

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3506N
- Make and model: Mooney M20F
- Aircraft serial: 680076
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Control
- Part number: 94008505
- Condition: Wrong Part
- Location: Alternate Air
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED CONTROL AND FOUND THREADED BULKHEAD SLEEVE TO BE 6 INCHES SHORT OF FIREWALL.  INSPECTED MOONEY DWG 940088 DATED 8-28-95 AND FOUND DIMENSIONALLY WRONG FOR MODEL AIRCRAFT.  THIS PART IS LISTED AS A RETROFIT WITH A MOVEABLE THREADED SLEEVE (SLEEVE IS CRIMPED AT BOTH ENDS).
